MAUDE Adverse Event Report: SYNTHES GMBH AIMING ARM ADAPTER FOR HINDFOOT ARTHRODESIS NAIL-EX; GUIDE, SURGICAL, INSTRUMENT

SYNTHES GMBH AIMING ARM ADAPTER FOR HINDFOOT ARTHRODESIS NAIL-EX; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 03.008.010
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).Complainant device is expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(4) reports an event in (b)(6) as follows: it was reported that the device does not let the spiral blade slip.The procedure was completed successfully without any surgical delay.This complaint involves one (1) device.This report is for one (1) aiming arm adapter for hindfoot arthrodesis nail-ex.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h6: part: 03.008.010.Lot: 4l43799.Manufacturing site: hägendorf.Release to warehouse date: 21.Aug.2019.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Customer quality investigation: the instrument(s) was not returned, and the investigation will be completed based on the supplied image(s).The image(s) was reviewed, and the complaint condition is unconfirmed as the picture did not show any issues with the instrument; additionally, no video was provided to show any functional issues.As the instrument(s) was not returned and as received, dimensional, material or drawing reviews are not applicable.A manufacturing record evaluation was performed, and no issues were noted.There is no indication that a design or manufacturing issue contributed to the complaint as it was unconfirmed.No new malfunctions were observed during this investigation (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AIMING ARM ADAPTER FOR HINDFOOT ARTHRODESIS NAIL-EX
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11412331
Report Number8030965-2021-01597
Device Sequence Number4711377
Product Code FZX
UDI-Device Identifier07611819331082
UDI-Public(01)07611819331082
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.008.010
Device Lot Number4L43799
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer04/19/2021
04/28/2021
Initial Report FDA Received Date03/04/2021
Supplement Report FDA Received Date04/27/2021
05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AIMING ADAPTER F/EXPERT HAN F/03.008.009; UNK - NAIL HEAD ELEMENTS: RAFN SPIRAL BLADE; UNK - NAIL HEAD ELEMENTS: RAFN SPIRAL BLADE; AIMING ADAPTER F/EXPERT HAN F/03.008.009; UNK - NAIL HEAD ELEMENTS: RAFN SPIRAL BLADE